MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PLUS W/HUM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PLUS W/HUM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CA261HS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
A remstar plus w/hum device was returned to a third party service center for service as part of the sound abatement foam recall process with no initial alleged complaint.During evaluation no foam particles were noted in the airpath, yet foam degradation was noted.The devices sound abatement foam was replaced to address the issue.In addition, the service center found contamination from dust fail, the device was scrapped by the service center after the evaluation was completed.This event is reportable under fda 21 cfr part 803 as it meets the criteria for a serious injury and/or product malfunction.

Brand Name
REMSTAR PLUS W/HUM
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23936078
Report Number2518422-2025-113585
Device Sequence Number17549369
Product Code BZD
UDI-Device Identifier00606959030060
UDI-Public(01)00606959030060
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010263
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCA261HS
Device Catalogue NumberCA261HS
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown